# SDR SWAA2024082729356

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 60,174 hours, 36,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GALLEY SERVICE DOO ESCAPE SLIDE BONNET AFT ATTACH POINT ISOLATOR CRACKED<[01] R&R PASSENGER CABIN FWD GALLEY SERVICE DOOR ESCAPE SLIDE BONNET AFT ATTACH POINT ISOLATOR IAW SRM 51-40-02.;[02] INSPECTION C/W R&R PASSENGER CABIN FWD GALLEY SERVICE DOOR ESCAPE SLIDE BONNET AFT ATTACH POINT ISOLATOR IAW SRM 51-40-02.
